Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Short temper, stressed, depressed, mood swings. Something I can do?

Hi my boyfriend and I have been together for over a year and just recently (about 5 months after his best friends death) he has begun to act strange. Hes temper has become a lot worse and he has a short fuse. He is only 20. He feels so much stress and pressure even when there isnt things to stress about. Hes not himself and admitted that he is feeling depressed lately. His moods switch in an instant. Is there something i can do about it? Does he need medical help for depression or manic depression? Is there something besides medication to help?
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Rapid onset of irritability and and his own description of feeling sad point toward his depression. Though on the basis of information provided we can not reach the final diagnosis but it point toward it. Feeling sad after a loss is normal but persistence of it and dysfunction due to it also one indicator. He need detailed assessment by a psychiatrist.
He may be prescribed medication or advices therapy depending of severity and his preference .
Take care
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor